# SDR CKSA99033

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND CHORD CORRODED, AREA 2X6 AT ZONE 578, W/S 418, WBL128.45-130, LT T/E INBD WING FLAP.  FOUND TO BE BEYOND LIMITS IAW SRM 57-50-01 FIG 3.  REPAIRED IAW SRM 51-40-04.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, CPCP TASK CARD NR C57-560-10-01, NON-ROUTINE WORK CARD NR SU62332.
